# SDR 01FDEA00704

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 701 CORROSION ON FRAME BS 580, RBL 10, WL 148.  **  S/D  **  R&R SHEAR TIE PER SRM 53-10-4 FIG 14.
